MathSciNet Relay Station
MathSciNet bibliographic data
MR1209096 (94k:16065) 16W30 (20C30)
Cohen, Miriam; Fischman, Davida; Westreich, Sara Schur's double centralizer theorem for triangular Hopf algebras. Proc. Amer. Math. Soc. 122 (1994), no. 1, 19–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement